# SDR VNAA202401040009

- Difficulty date: November 24, 2023
- Submitted: January 4, 2024
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15346
- Aircraft time: 19,865 hours, 17,827 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MEASURE WITH GO-NO-GO GAUGE IN JOB CARD TRFKE006TPGE STEP 13.2 AT FUSELAGE PIANO HINGE AT PASSENGER DOOR WAS FOUND OUT OF LIMITS. REPLACEMENT IT´S NECESSARY.  PIANO HINGE AT PASSENGER DOOR WAS REPLACED PER CRJ900 SRM 53-21-23-201-007-A01
